Direct Cauchy theorem and Fourier integral in Widom domains

Peter Yuditskii

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We derive the Fourier integral associated with the complex Martin function in the Denjoy domain of the Widom type with the Direct Cauchy Theorem (DCT). As an application we study canonical systems and corresponding transfer matrices generated by reflectionless Weyl-Titchmarsh functions in such domains. The DCT property appears to be crucial in many aspects of the underlying theory.

Original languageEnglish
Pages (from-to)411-439
Number of pages29
JournalJournal d'Analyse Mathematique
Issue number1
StatePublished - Sep 2020
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2020, The Hebrew University of Jerusalem.


The author would like to express his gratitude to Benjamin Eichinger and Roman Bessonov for very helpful discussions. This work was supported by the Austrian Science Fund FWF, project no: P29363-N32.

FundersFunder number
Austrian Science Fund FWF
Austrian Science FundP29363-N32


    Dive into the research topics of 'Direct Cauchy theorem and Fourier integral in Widom domains'. Together they form a unique fingerprint.

    Cite this